# SDR 2007UALA02406

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 33,469 hours, 4,311 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP, DOORS 1R & 5L CROSS AISLE.  [07-24-07]   SECURED CONNECTOR. OPS. CKS. NORMAL.
